I noticed that once I started the Cymbalta, my hot flashes and sweating got worse (it started with surgical menopause a few years ago). My doctor prescribed medication to help reduce the number of them I get and it's helped somewhat, but oh, when I do get one, it's just horrid. I literally am dripping with sweat...it runs in rivers down my face and neck and the intensity sometimes makes me feel a bit nauseous.
I generally wear a cold wet towel around my neck to try and keep them at bay....it does help. I noticed something interesting this weekend though - I was at Family Camp with a bunch of friends from church and spent most of the weekend in my camp chair by the fire. I don't recall having a single hot flash the whole weekend I was in the outdoors. As soon as I was home, boom! there they were again. Got me wondering if Vitamin D has something to do with it. I am taking supplements and my last blood tests showed I was deficient, so it's a theory on my part.
I think I'll be spending more time outside in the sunshine! I can't take HRT because it causes migraines for me, so sunshine it is!!
Conditions: Fibromyalgia, Severe Myofascial Pain, Chronic Pelvic Pain (with permanent muscle damage), Femoroacetabular Impingement (CAM and Pincer), Reynauds, IBS, Surgical Adhesions, Ophthalmic Migraines, Severe Hot Flashes (both Surgical Menopause and medication related), plus physically unable to vomit due to the Nissen, and I have extremely tiny veins with a lot of scar tissue...a joy when it comes to having to give blood or get an IV started
Surgeries: Appendix, Uterus, Nissen Fundoplication for GERD, Left Ovary, Gallbladder, Right Ovary, TVT
Medications: Oxycontin, Cesamet, Tramacet, Cymbalta, Flexeril and Clonidine plus Laxaday, Vitamin D and a Multi-Vitamin daily